# SDR SWIA972201

- Difficulty date: December 17, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 22,381 hours, 27,607 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Te Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SLC THE FLAPS WOULD NOT RETRACT PROPERLY.  THE OUTBOARD PAIR STAYED AT THE 2 LIGHT BAR POSITON.  PERFORMED QRH PROCEDURE FOR DISAGREEMENT AND THEY WOULD NOT RETRACT.  RETURNED TO SLC AND FLAPS FUNCTIONED NORMALLY FOR LANDING. FOUND DEICE FLUID IN OUTBOARD CANNON PLUG.  CLEANED CANNON PLUGS OF OUTBOARD AND INBOARD ACTUATOR.  OPERATED FLAPS SEVERAL TIMES.  FLAPS CHECKED GOOD.
